Items where Keyword is "Risk management in business" (Publications and Working Papers)

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: T | V
Number of items: 2.

T

Taylor, James (1999) A Quantile Regression Approach to Estimating the Distribution of Multiperiod Returns. The Journal of Derivatives, 7 (1). pp. 64-78. Link to full text available through this repository.
+

V

Verweij, Marco, Douglas, Mary, Ellis, Richard, Engel, Christoph, Hendriks, Frank, Lohmann, Susanne, Ney, Steven, Rayner, Steve and Thompson, Michael (2006) Clumsy Solutions for a Complex World. Public Administration, 84 (4). pp. 817-843. Link to full text available through this repository.
+

This list was generated on Fri Nov 24 08:42:08 2017 WET.